發表年月: 年 到
匯出:Excel格式



期刊論文
  1. Hang-Chin Lai, Jin-Chirng Lee, Cheng-Te Liu , “Multipliers of Banach-valued Function Spaces on LCA Group” , 2015 , Journal of Nonlinear and Convex Analysis , vol.16 , p.1949-1963. (SCI期刊)
  2. Chen, CM (Chen, Chi-Ming); Lee, JC (Lee, Jin-Chirng) ; Chen, CH (Chen, Chao-Hung) , “Fixed Point Theory of Weak Contractions in Partially Ordered Metric Spaces ” , 2013 , JOURNAL OF APPLIED MATHEMATICS , vol.DOI: 10.1155/2013/302438 , p.0-0. (SCI期刊)
  3. Lai, Hang-Chin; Lee, Jin-Chirng; Chern, Shuh-Jye , “A variational problem and optimal control” , 2011 , Journal of Industrial and Management Optimization , vol.7 , p.967-975. (SCI期刊)
  4. 吳裕振; 李金城; 吳進文 , “Approximation with Constrains” , 2010 , 台北科技大學學報 , vol.43 , p.89-95. (台北科技大學學報期刊)
  5. Jin-Chirng Lee and Shun-Chin Ho , “Optimality and duality for multiobjective fractional problems with r-invexity” , 2008 , Taiwanese journal of mathematics , vol.12 , p.719-740. (SCI期刊)
  6. H.C Lai, J.C. Lee, and S.C. Ho. , “Parametric duality on minimax programming involving generalized convexity in complex space” , 2006 , Journal of Mathematical Analysis and Applications , vol.323 , p.1104-1115. (SCI期刊)
  7. J.C. Lee and H.C. Lai , “Parameter-free dual models for fractional programming withgeneralized invexity” , 2005 , Annals Operation Research , vol.133 , p.47-61. (SCI期刊)
  8. J.C. Lee and S.C. Ho , “Adjoints of Closed Convex Processes” , 2004 , Tamsui Oxford J. of Math. Sci. , vol.20 , p.411-421.
  9. H.C. Lai, J.C. Lee , “On duality theorems for a nondifferentiable minimax fractional programming” , 2002 , Journal of Computational and Applied Mathematics , vol.146 , p.115-126. (SCI期刊)
  10. J.C. Lee, H.C. Lai and J.C. Liu , “Duality for Fractional Complex Programming with Generalized Convexity” , 2001 , J. of Nonlinear and Convex Analy , vol.2 , p.175-191.
  11. J.C. Lee and H.C. Lai , “Semilocally Convex Programming in Ordered Vector Spaces” , 2000 , Tamsui Oxford J. of Math. Sci. , vol.16 , p.151-168.
  12. J.C. Lee and H.C. Lai , “Upper Limit of Sets and Continuous Maps” , 1997 , Far East J. Math. Sci , vol.5 , p.505-514.
  13. J.C.Lee and H.C.Lai , “Convegent Theorem and L -selections for Banach-Valued Multifunctions” , 1993 , Nihonkai Math. Journal , vol.4 , p.163-180.
  14. J.C.Lee and H.C.Lai , “Integration Theory for Banach-Valued Multifunctions” , 1992 , Indian J. Math , vol.34 , p.265-284.
  15. H.C. Lai and C.J. Lee , “Integral Representations and Convergences for Banach-Valued Multifunctions” , 1992 , 0 , vol.0
研討會論文
  1. Jin-Ching Lee , “Density Properties for Set-Valued Lp-maps” , 2000 , Proceedings of the Math. Conf , 2000 ~ 2000 .
技術報告
  1. J.C. Lee , “關於最大凸性集函數之劣微分的探討” , 2006 .
  2. 5. J.C. Lee , “關於D.C. 函數的探討” , 2005 .
  3. J.C. Lee , “集值函數之近似問題的探討” , 1999 .
  4. J.C. Lee , “集值函數的積分與微分” , 1997 .
  5. J.C. Lee , “Close convex processes and Hahn-Banach theorem” , 1997 .
  6. J.C. Lee , “A study on closed convex processes” , 1996 .
  7. J.C. Lee , “Derivatives and Fourier transforms for set-valued maps” , 1995 .
  8. J.C.Lee , “Approximation of set-valued function ” , 1994 .